# SDR SWAA2022020766384

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737*
- Aircraft serial: 29853
- Aircraft time: 59,562 hours, 35,218 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O. ASSIST HANDLE BROKEN ; / [01] REMOVED AND REPLACED FO ASSIST HANDLE IAW M/M 56-11-11
